# SDR DXTA2023111310024

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 5,994 hours, 4,653 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

UPON CLIMBING THROUGH FL 230, PRESSURIZATION CLIMB RATE WAS INDICATING IN RED. NOTICED RATE WAS FLUCTUATING BETWEEN 400 & 800 FPM IN CLIMB. AFTER LEVEL OFF AT FL380, CABIN CONTINUED TO CLIMB. CREW INITIATED DECENT TO 13000 FT. CABIN CONTINUED TO CLIMB DURING DESCENT UNTIL REACHING LOWER ALTITUDE WHERE CABIN DESCENT RATE NORMALIZED. AFTER 13000 FT, CABIN PRESSURIZATION BEHAVED NORMALLY REMAINDER OF FLIGHT BACK TO OUR DEPARTURE AIRPORT.   INTERROGATED FOR CURRENT OR STORED FAULT ID. NO FAULTS FOUND. ACCOMPLISHED AMM TASK 21- 31-00-860-803-A AIRCRAFT PRESSURIZATION. PRESSURIZED AIRCRAFT TO DUPLICATE CREW SQUAWK. UNABLE TO DUPLICATE CREW SQUAWK. PRESSURIZED AIRCRAFT IAW AMM 21-31-00-860-803-A MULTIPLE TIMES COULD NOT DUPUCATE CREW WRITE UP. CLEANED OUTFLOW VALVE & GVI IAW AMM 21-31-02-000-801-A. NO DEFECTS NOTED. INSPECTED FUSELAGE DRAIN VALVES IAW AMM 53-05-00-200-801-A. NO DEFECTS NOTED.
